# SDR GTIA2018101802900

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 9,525 hours, 4,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT SMELL ROWS 31-19 FLT CREW COULD NOT SMELL ANYTHING-INSPECTED A/C FOUND ROW 31-19 SMELL LIKE VANILLA FLAVOR AND CITRUS. FOUND COS TO BE MISSELLANEUS TYPE 9 CORRECTIVE ACTION. REF TSM 05-50-00-810-831. NO RUDDER, SMOKE SMEEL NOTED BY ANYBODY.
